MathSciNet Relay Station
MathSciNet bibliographic data
MR2674209 (2011k:76002) 76A05 (35Q35 76D03)
Dong, Bo-Qing; Zhang, Wenliang On the regularity criterion for three-dimensional micropolar fluid flows in Besov spaces. Nonlinear Anal. 73 (2010), no. 7, 2334–2341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement